# SDR 7EMA201708010001

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N429EM
- Make and model: Beech B200
- Aircraft serial: BB1226
- Aircraft time: 11,030 hours, 11,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RIGHT MAIN LANDING GEAR DOWN AND LOCK INDICATION. FOUND BURNED OUT LIGHT BULB.
